Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Do vertigo, tiredness and intermittent left arm tingling require medical attention?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 612 Questions
Question
I’ve had vertigo on and off for two weeks I am also very tired and run down my left arm tingles also on and off.
Fri, 25 May 2018 in General Health
 
 
Answered by Dr. Zotaj Antoneta 1 hour later
Brief Answer:
Some explanations given and advises

Detailed Answer:
Hello,
Thank you for asking at healthcaremagic.

I carefully read your question and understand your concern.

There are several causes for the symptoms you have and a very common one is if you are having a viral infection that causes the vertigo and the fatigue. The tingling does not seem to be worrisome if it is not constant but a feeling that comes and goes.
Also anxiety can cause all, vertigo, fatigue and sensations like tingling and numbness.

The above diagnosis are the most common and most likely ones but there are other conditions that need to be considered and a good medical visit is needed to have a thorough examination and determine the most likely cause of it.

I would say it is best to see your doctor especially if the vertigo goes beyond the second week and have a full check with him/her.

On the other hand if you have not checked your blood in the last 2 years you might also need a TSH (to check the thyroid), sugar test, CBC (for anemia), etc.

The drugs you are taking are both in the same family (anithistamines) and they both can cause fatigue (benadryl more than meclizine). Please discuss with your doctor if these are contributing to some of your symptoms.

I hope this gives answers to your questions but please feel free to reply to this message if anymore clarification is needed on this.

Kind regards,

Antoneta Zotaj, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor